# SDR DALA2020120804024

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 11,528 hours, 1,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Rccb
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT DEPARTURE, LAS ROW 20-39 EVERY OTHER 40-55 ALL EMERGENCY LIGHTS TURN ON WHEN ARMED (ALSO REF MEL LP 6822092).  CORRECTIVE ACTION: REMOVED & REPLACED RCCB (1023XP), PER A350 AMM 24-71.  OPERATIONS CHECK NORMAL, ALL EMERGENCY LIGHT OPERATIONS NORMAL, REF ERA 588941-14 REV A.
